Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dog20

vitamin c and burning urination

Recommended Posts

I actually came in here to say no.

but after some googling.........

Vitamin C can cause your urine to become very acidic which causes the burning. The fix is to cut back the dosage your taking until the burning goes away.

Additionally I'd think that the dose your taking of Vitamin C isn't too large and your still experiencing the burning then you have another problem in your body which is preventing urine from being PH neutralized. This canbe caused by a too high acid level in tissues all throughout the body, in which case you need to spend some time alkalizing your system.

Share this post


Link to post
Share on other sites

thanks, im pretty sure thats the reason cause it just started happening a few days after i've been taking it. as long as im not sick i dont mind.

Share this post


Link to post
Share on other sites
I take 30g of vitamin C a day and not once have I ever had burning urine.

To quote Eminem:

"Yer gunna die dude"

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×